MathSciNet Relay Station
MathSciNet bibliographic data
MR1141764 (92k:90092) 90C30 (65K10)
Luo, Z. Q.; Tseng, P. On the convergence of the coordinate descent method for convex differentiable minimization. J. Optim. Theory Appl. 72 (1992), no. 1, 7–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement